Q:

Does Lipitor cause weight gain?

A:

Quick Answer

According to Everyday Health, weight gain is rarely experienced among those who take Lipitor. Everyday Health also reported less than two percent of people taking Lipitor experienced weight gain as a side effect.

Continue Reading

Full Answer

According to Everyday Health, Lipitor is used to reduce the probability of one suffering from a heart attack, stroke, or other cardiovascular issues within those suffering from coronary heart disease and type 2 diabetes. However, Lipitor is also used to treat those suffering from high cholesterol and by decreasing the level of " bad" cholesterol and increasing the level of "good" cholesterol. Therefore, Everyday Health suggests that the patients taking Lipitor can increase the effectiveness of their medication by consuming a low cholesterol diet.

Learn more about Side Effects

Related Questions

Explore